# SDR ABXA9700930

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45928
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 5007025381
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WITH LT RECIRCULATING FAN ON AND SUPP HEAT IN LOW, COCKPIT FILLED WITH SMELL OF SOMETHING BURNING.  FOUND LT RECIRCULATING FAN BEARING BAD.  REPLACED LT RECIRCULATING FAN.
